MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568530
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2020.According to the complainant, during the procedure, the internal bolster detached inside the patient's stomach.Reportedly, the detached portion was removed.There were no reported patient complications as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6 (device codes: problem code 2907 captures the reportable event of internal bolster detached.Block h10: a portion of the one step button was returned.Visual examination of the returned device found that the c-flex tube broken.The button returned with one part of the c-flex tube connected, another part of the c-flex tube stretched and waste from the procedure were presented on the device.Microscope inspection revealed that the c-flex tube is narrowed near the broken area indicating stretching of material and was irregular.With the available information, boston scientific concludes that the c-flex tube broken was inspected under magnification and it showed an irregular shape and stretched, indicating that it was submitted to some tension under procedure.Based on the condition of the returned device, engineers determined that this may be related to some technique applied during procedure.Boston scientific has determined the most probable cause of this complaint is adverse event related to procedure.It is most likely that the adverse event occurred during the procedure and the device had no influence on event which led to the reported event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6)2020.According to the complainant, during the procedure, the internal bolster detached inside the patient's stomach.Reportedly, the detached portion was removed.There were no reported patient complications as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10613128
Report Number3005099803-2020-04321
Device Sequence Number2719890
Product Code KGC
UDI-Device Identifier08714729149941
UDI-Public08714729149941
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2022
Device Model NumberM00568530
Device Catalogue Number6853
Device Lot Number0023838932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;